# SDR SIMA2721

- Difficulty date: September 28, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- Aircraft time: 9,026 hours, 9,883 cycles
- System (JASC): 7602 · Mixture Control
- Part: Lever
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3872 - LEFT CONDITION LEVER APPEARED TO BE SLIGHTLY BENT TO THE LEFT.  THIS CAUSED THE INTERFERENCE WITH OPERATION OF GUST LOCK DURING LANDING ROLL-OUT.  FIRST OFFICER REPORTED IT WAS DIFFICULT TO GRASP THE GUST LOCK WITH CONDITON LEVER AT MAX.  FOUND CONDITION LEVER BROKEN ON THROTTLE QUADRANT.  REMOVED AND REPLACED QUADRANT IAW SAAB AMM 76-10-05.  OPS CHECKED GOOD.  (X)
